Meds & morning sickness

I'm getting worried. I'm three months pregnant and finding it increasingly difficult to keep my medications down. In particular I'm on a fairly high dose of fluoxetine but have thrown up 4 days of the last weeks tablets. I'm waiting for a callback from the doc for some advice. The physical symptoms are already impacting my mental health so I really can't afford to go into withdrawal. Anyone got any advice what help to ask for when the doc calls?

2 Replies

oldestnewest
  • Hi I'm so sorry to hear you're struggling with morning sickness, I did with my son and it was horrible.

    You ask a good question about whether it could be affecting the medication you're taking. Did you manage to speak to the doctor? I wondered if you are being supported by a mental health team, and whether a psychiatrist who is supporting you would best know, as I imagine they would know how quickly the drugs would be absorbed by your body and be able to advise you what to do. I can imagine it must be horrible worrying you may relapse.

    Take care and I hope the sickness will pass soon.

    Ellie

  • Hello jododo

    I hope the doctor called you back today and was able to advise you about your medication. Morning sickness is awful and I'm so sorry to hear how upsetting it is for you. I had sickness with my second pregnancy which was very stressful at the time.

    Take care.

You may also like...